# SDR TRAX200700287

- Difficulty date: February 23, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 11,213 hours, 7,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM HAS CORROSION ON UPPER FLANGE.  REPLACE BEAM PER CUSTOMER.  REMOVED ALL REQUIRED FASTENERS ON LEFT FS 280.  CROSSBEAM, REMOVED LBL 9 CLIP, REMOVED LEFT FS 280 CROSSBEAM.  ALL WORK DONE IAW CRJ SRM 51-42-06, 51-42-13, 51-42-21.  LOCATED HOLES ON SERVICEABLE BEAM P/N CC670-34175-7 IAW CRJ SRM 51-40-11 MH715.  OK TO INSTALL LEFT 280 CROSSBEAM.  OK TO INSTALL LBL 9 CLIP.  INSTALLED LBL 9 WITH HI-LOKS, INSTALLED LEFT FS 280 CROSSBEAM WET W/ HI-LOKS, SOLID FASTENERS, CHERRY RIVETS IAW CRJ SRM 51-42-06, 51-42-13, 51-42-21 MH715, REQUIRES 1 EA.  CHERRY FASTENERS 2ND IN FROM O/B REQUIRES CHANGING.  REMOVED CHERRY FASTENER 2ND IN FROM O/B REQUIRES CHANGING.  REMOVED CHERRY FASTENER & INSTALLED HI-LOK IAW
